Doctor insights on:
Can You Get A Yeast Infection From Antibiotics
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
Yes indeed: Several antibiotics can trigger yeast infections, especailly vaginal. Some antibiotics are more prone to do it than others. But don't just guess at the diagnosis and best treatment. If you think you have a yeast infection, contact the doctor who prescribed the antibiotic. Good luck! ...Read more
Yes: First consider it might not be yeast as conditions, such as bacterial vaginosis and trichomoniasis, can cause vaginal symptoms similar to those of a yeast infection. However elevated blood sugar, low estrogen , corticosteroid use and speracides among other non antibiotic things can cause a yeast infection. ...Read more
Quickly!: Well, actually it depends upon your individual physiology but some women will develop a yeast infection almost guaranteed after a course of antibiotics for a bladder infection (this is a common scenario). That's because antibiotic indiscriminately kills good bacteria in vagina (in addition to bad bacteria in bladder), thus allowing yeast to get out of control. Anti-yeast drugs are available otc. ...Read more
How fast can you get a yeast infection after an antibiotic? Took 1g Azithromyacin on Thursday. Got mild itching starting on Saturday.
I'm always sick & having 2 take antibiotics every 1-2 months and i always get yeast infections from them. I'm getting really tired of them, is it normal to get a yeast infection from antibiotics?
Recurrent yeast...: ...can be prevented. Antibiotics can trigger vaginal yeast infections (and sometimes elsewhere, such as the mouth, anus). It may be posslble to prevent them with vaginal or oral treatment. Oral is easiest, a single dose of fluconazole (Diflucan®) by mouth, either at start of antibiotic treatment, or once a week to prevent recurrent infections. Discuss it with your doctor. Good luck! ...Read more
Half truth that antibiotic rarely has side effect. I always get a yeast infection after taking antibiotic ?
How can I tell if I have a yeast infection from antibiotics? How do I get rid of the severe itch?
Itch and discharge: Yeast infection causes itching and vaginal discharge and sometime pain and burning when passing urine or have sex .Some have thick lumpy white discharge.It is common side effect of antibiotics you can get over the counter vaginal creams to get rid of the infection or prescription anti fungal tablets. ...Read more
- Talk to a doctor live online for free
- Can you get a yeast infection from not wearing underwear?
- Can you get chlamydia from a yeast infection?
- Can you get a rash from a yeast infection?
- Ask a doctor a question free online
- Can you get a yeast infection from beer?
- Can you get sick from a yeast infection?
- Can you get sores from a yeast infection?
- Can you get trichomoniasis from a yeast infection?
- Talk to a gynecologist online for free